# SDR IPXA2021062570958

- Difficulty date: June 1, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: ANB720572
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H AFT LOWER WING TO BODY FAIRING SUPPORT FRAME AT STA 1521 IS CORRODED.REPAIRED CORRODED R/H AFT LOWER WING TO BODY FAIRING SUPPORT FRAME TEE AT STA 1521 IAW VT-SAA EA 011-5314-01-A9182 REV. IR AND UPS EO MD11-5320-80808-A. (MINOR)
